Nursing · Emergency Nursing and Toxicology
A nurse is caring for a patient with suspected organophosphate (OP) poisoning. Which intervention should receive the highest priority in the management plan?
- 1Give atropine only after muscle weakness appears
- 2Decontaminate the patient to decrease absorption and secure the airway✓
- 3Monitor heart rate and pupil size
- 4Administer pralidoxime intravenously
Correct answer
Decontaminate the patient to decrease absorption and secure the airway
Download Single Question PDF
Save this question and verified answer as a clean study sheet with live clickable link.
Share with Friends & Study Groups
Challenge your peer aspirants on WhatsApp or Telegram to solve this question!
Preparing for Nursing?
Practice full-length mock tests with real exam timers, instant score analysis, and all-India ranking.
Want more practice questions on Emergency Nursing and Toxicology?
Solve complete topic-wise tests with detailed solutions on GkGet.
Related Practice Questions
Recommended practice questions in Nursing · Emergency Nursing and Toxicology